Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 117, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Structural monoids associated to equational varieties
Patrick Dehornoy.
Proc. Amer. Math. Soc. 117 (1993), 293-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1107919
A Whitney stratification and equisingular family of quasi-ordinary singularities
Chunsheng Ban.
Proc. Amer. Math. Soc. 117 (1993), 305-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1107918
Interspersions and dispersions
Clark Kimberling.
Proc. Amer. Math. Soc. 117 (1993), 313-321
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111434
The full group of a countable measurable equivalence relation
Richard Mercer.
Proc. Amer. Math. Soc. 117 (1993), 323-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1139480
The reduction number of an ideal and the local cohomology of the associated graded ring
Thomas Marley.
Proc. Amer. Math. Soc. 117 (1993), 335-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1112496
Short chains and short cycles of modules
I. Reiten, A. Skowroński and S. O. Smalø.
Proc. Amer. Math. Soc. 117 (1993), 343-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1136238
Linear differential equations with exceptional fundamental sets. II
Norbert Steinmetz.
Proc. Amer. Math. Soc. 117 (1993), 355-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1081702
Buzano’s inequality and bounds for roots of algebraic equations
Masatoshi Fujii and Fumio Kubo.
Proc. Amer. Math. Soc. 117 (1993), 359-361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1088441
Two theorems of Josefson-Nissenzweig type for Fréchet spaces
J. Bonet, M. Lindström and M. Valdivia.
Proc. Amer. Math. Soc. 117 (1993), 363-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1136233
Toeplitz operators on Cartan domains essentially commute with a bilateral shift
Miroslav Engliš.
Proc. Amer. Math. Soc. 117 (1993), 365-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1123651
Numerical dynamics of ordinary differential equations with singularity
Kevin Hockett.
Proc. Amer. Math. Soc. 117 (1993), 369-379
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1107272
A note on solutions of the Schrödinger equation
Wolfhard Hansen.
Proc. Amer. Math. Soc. 117 (1993), 381-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1107921
Asymptotic behavior of almost-orbits of nonlinear semigroups of non-Lipschitzian mappings in Hilbert spaces
Kok-Keong Tan and Hong Kun Xu.
Proc. Amer. Math. Soc. 117 (1993), 385-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111223
Integral representations for Riesz systems in the unit ball and some applications
Ashot Djrbashian.
Proc. Amer. Math. Soc. 117 (1993), 395-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116256
Integrable mean periodic functions on locally compact abelian groups
Inder K. Rana and K. Gowri Navada.
Proc. Amer. Math. Soc. 117 (1993), 405-410
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111221
A Volterra type derivative of the Lebesgue integral
Washek F. Pfeffer.
Proc. Amer. Math. Soc. 117 (1993), 411-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1135079
Unconditional convergence and weakly compact maps
Santiago Díaz.
Proc. Amer. Math. Soc. 117 (1993), 417-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111216
Un phénomène d’explosion du spectre
M. Houimdi.
Proc. Amer. Math. Soc. 117 (1993), 423-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111219
On the strong Parrott completion problem
Mihály Bakonyi and Hugo J. Woerdeman.
Proc. Amer. Math. Soc. 117 (1993), 429-433
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145412
A seminorm with square property on a Banach algebra is submultiplicative
S. J. Bhatt.
Proc. Amer. Math. Soc. 117 (1993), 435-438
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1128724
A min-max principle with a relaxed boundary condition
N. Ghoussoub.
Proc. Amer. Math. Soc. 117 (1993), 439-447
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1089405
Weighted Sobolev inequalities on domains satisfying the chain condition
Seng-Kee Chua.
Proc. Amer. Math. Soc. 117 (1993), 449-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1140667
Embedding subspaces of $l^{n}_{∞}$ into spaces with Schauder basis
Piotr Mankiewicz and Nicole Tomczak-Jaegermann.
Proc. Amer. Math. Soc. 117 (1993), 459-465
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1143019
More smoothly real compact spaces
Andreas Kriegl and Peter W. Michor.
Proc. Amer. Math. Soc. 117 (1993), 467-471
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1110545
The approximation order of box spline spaces
A. Ron and N. Sivakumar.
Proc. Amer. Math. Soc. 117 (1993), 473-482
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1110553
Two weight norm inequalities for fractional one-sided maximal operators
F. J. Martín-Reyes and A. de la Torre.
Proc. Amer. Math. Soc. 117 (1993), 483-489
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1110548
Phi-stable operators and inner approximation-solvability
Ram U. Verma.
Proc. Amer. Math. Soc. 117 (1993), 491-499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1127144
Extrinsic upper bounds for eigenvalues of Dirac-type operators
N. Anghel.
Proc. Amer. Math. Soc. 117 (1993), 501-509
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111213
The polyadic completion of a transformation algebra
Isidore Fleischer.
Proc. Amer. Math. Soc. 117 (1993), 511-514
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1139476
All meager filters may be null
Tomek Bartoszyński, Martin Goldstern, Haim Judah and Saharon Shelah.
Proc. Amer. Math. Soc. 117 (1993), 515-521
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111433
Some optimal bivariate Bonferroni-type bounds
Janos Galambos and Yuan Xu.
Proc. Amer. Math. Soc. 117 (1993), 523-528
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1146860
The time spent by the Wiener process in a narrow tube before leaving a wide tube
Antónia Földes and Madan L. Puri.
Proc. Amer. Math. Soc. 117 (1993), 529-536
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116258
Dense pure subgroups of locally compact groups
M. I. Kabenyuk.
Proc. Amer. Math. Soc. 117 (1993), 537-539
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145946
Chern-Simons-Maslov classes of some symplectic vector bundles
Haruo Suzuki.
Proc. Amer. Math. Soc. 117 (1993), 541-546
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1124152
The subalgebra of $L^{1}(AN)$ generated by the Laplacian
Waldemar Hebisch.
Proc. Amer. Math. Soc. 117 (1993), 547-549
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111218
The bounded and thin Whitehead theorems
Douglas R. Anderson and Hans Jørgen Munkholm.
Proc. Amer. Math. Soc. 117 (1993), 551-560
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111431
The boundedly controlled Whitehead theorem
Douglas R. Anderson and Hans Jørgen Munkholm.
Proc. Amer. Math. Soc. 117 (1993), 561-568
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111432
Weakly confluent, $2$-to-$1$ maps on hereditarily indecomposable continua
Jo W. Heath.
Proc. Amer. Math. Soc. 117 (1993), 569-573
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1129879
Discretization of second-order variational systems
Michal Fečkan.
Proc. Amer. Math. Soc. 117 (1993), 575-581
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132410
Corrigendum to: “Ordered rings over which output sets are recursively enumerable sets” [Proc. Amer. Math. Soc. 112 (1991), no. 2, 569–575; MR1041016 (91i:03073)]
Christian Michaux.
Proc. Amer. Math. Soc. 117 (1993), 583
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1140671